MathSciNet Relay Station
MathSciNet bibliographic data
MR2194093 (2006i:34149) 34K11 (39A10)
Erbe, L.; Peterson, A.; Saker, S. H. Kamenev-type oscillation criteria for second-order linear delay dynamic equations. Dynam. Systems Appl. 15 (2006), no. 1, 65–78.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement